# SDR HEEA063854

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23008054
- Condition: Cracked
- Location: Nr 1
- Part time: 614 hours
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED EXHAUST COLLECTOR.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  CRACKED VANES ON NR 1 NOZZLE.   INSTALLED NEW PART.
